# SDR VTZA97165

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Engine: Garrtt TPE3311
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Flow
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6211 - IAD-PVD - ABORTED TAKEOFF DUE TO RIGHT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED MAX FUEL FLOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROV ED FOR RETURN TO SERVICE.  (M)
